# SDR VNAA202209039991

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERCOSTAL IS CORRODED BETWEEN F.S. 333 TO F.S. 349 AT STGR 20R.   REPLACED CORRODED SERVICE DOOR INTERCOSTAL BETWEEN FS 333 TO FS 349 AT STGR 20R IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21--001-001-A01.
